# SDR ASAA2018062525190

- Difficulty date: June 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,566 hours, 13,485 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Part number: 426HE138
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT RAM DOOR FULL OPEN LT CAME ON AT LEVEL OFF (CRUISE FLT). GROUNDED - YES. REMOVED AND REPLACED FLAP SWITCH S1051 REF AMM 27-51-63. OPERATIONAL CHECKS OF LT RAM AIR ACTUATOR AND FLAP SWITCH GOOD.
